# SDR FDEA2020080581768

- Difficulty date: July 18, 2020
- Submitted: August 5, 2020
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46992
- Aircraft time: 89,008 hours, 29,818 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S4929150
- Condition: Corroded
- Location: Bs 889-949
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK AT APPROX STA 930-920 & RBL 47.50 SEVERAL SEAT TRACK WORN (MARKED) 0000456493 : DEMARTI, SEAN E - 29-JUL-2020 19:19  REMOVED DAMAGED SEAT TRACK SECTION AND INSTALLED NEW SEAT TRACT SECTION ON   MAIN CARGO DECK FROM STA 889 TO STA 949, RBL 47.50 REF. SRM 51-31-01, VOL. 2, DRAWING   SR10-53-002 AMD SRM 53-70-01, FIG. 1, VOL. 1.  0000313635 : ZAVALA, JOSE M - 29-JUL-2020 19:32  C/W    0000097667 : SEVERJIN, DAVE H - 29-JUL-2020 20:05  C/W.
